# SDR UPS03841542

- Difficulty date: October 23, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 STATION 1755 LONG 14R IS CRACKED REMOVED LONGERON SECTION STATION 1740 TO 1760,FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE IAW SRM 53-2-2 FIG 10
